Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
90 articles for “linear equations”
Set a search alertResearch ArticleOpen accessIn the keywordsSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,882 accessesView PDFCite
Research ArticleOpen accessIn the keywordsParallel Calculation Sensitivity Function for Multi Tasking EnvironmentsHamed Al Rjoub, Ahmed Al-Sha'orJournal of Computer Science, Vol. 6, Issue 1 · 31 Aug 2010 · 6,445 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCalculate Sensitivity Function Using Parallel AlgorithmH. A. RjoubJournal of Computer Science, Vol. 4, Issue 11 · 30 Nov 2008 · 6,743 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Linear and Quadratic Nature of Sequences for Determining Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 16 May 2018 · 7,405 accessesView PDFCite
Research ArticleOpen accessIn the keywordsON SMOOTH SOLUTIONS OF NON LINEAR DYNAMICAL SYSTEMS, fn+1 = u(fn), PART IKyriakos KefalasPhysics International, Vol. 5, Issue 1 · 7 May 2014 · 8,668 accessesView PDFCite
Research ArticleOpen accessIn the keywordsTourism Equilibrium Price TrendsMohammad Mohebi, Khalid Abdul RahimAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 7 Feb 2012 · 6,982 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the abstractState-Space Modelling of a Rocket for Optimal Control System DesignAliyu Bhar Kisabo, Aliyu Funmilayo Adebimpe, Odooh Clement Okwo, Sholiyi Olusegun SamuelJournal of Aircraft and Spacecraft Technology, Vol. 3, Issue 1 · 25 May 2019 · 13,632 accessesView PDFCite